# SDR 05FDEA04083

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER TRAILING EDGE PANEL FOUND BULGING AT XORS 1036.  REMOVED CORROSION AT LEFT HAND WING UPPER TRAILING EDGE PANEL,   XORS 1036 AS PER SRM 51-21-011 VOLUME II.  ORIGINAL THICKNESS=0.140, MATERIAL REMOVED 0.100, REMAINING THICKNESS=0.040", FOUND EXCEEDED LIMIT AS PER SRM 57-20-00, FIGURE 16 VOLUME I. REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-90697.
